# SDR DALA2022120707883

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 771-772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON CARGO TRACK (FLOOR STRUCTURE) OF AFT CARGO COMPARTMENT BTW STA 767 TO STA 787 RBL 13 TO LBL 13 APPROXIMATELY STA 771 TO STA 772 RBL 13.84. CARGO TRACK (FLOOR STRUCTURE ) OF AFT CARGO COMPARTMENT STA 771 TO STA 772 RBL 13.84 WAS REPAIRED PER B737-900ER 53-00-53-2R REPAIR 2.
